Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 265378, 13 pages
http://dx.doi.org/10.1155/2014/265378
Research Article

Some Function Spaces via Orthonormal Bases on Spaces of Homogeneous Type

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2Department of Mathematics, Macquarie University, NSW 2109, Australia
3Department of Mathematics, China University of Mining & Technology Beijing, Beijing 100083, China

Received 20 June 2014; Accepted 26 August 2014; Published 16 December 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Chuang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Auscher and T. Hytönen, “Orthonormal bases of regular wavelets in spaces of homogeneous type,” Applied and Computational Harmonic Analysis, vol. 34, no. 2, pp. 266–296, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. O. V. Besov, “On some families of functional spaces: imbedding and extension theorems,” Doklady Akademii Nauk SSSR, vol. 126, pp. 1163–1165, 1959. View at Google Scholar · View at MathSciNet
  3. H. Triebel, “Spaces of distributions of Besov type on Euclidean n-space. Duality, interpolation,” Arkiv för Matematik, vol. 11, pp. 13–64, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. I. Lizorkin, “Properties of functions in the spaces Λpr,θ,” Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 131, pp. 158–181, 1974. View at Google Scholar · View at MathSciNet
  5. H. Triebel, Theory of Function Spaces. II, Birkhäuser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Han, D. Müller, and D. Yang, “A theory of Besov and Triebel-Lizorkin spaces on metric measure spaces modeled on carnot-Carathéodory spaces,” Abstract and Applied Analysis, vol. 2008, Article ID 893409, 250 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. R. Coifman and G. Weiss, Analyse Harmonique Non-commutative sur Certains Espaces Homogeneous, vol. 242 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1971.
  8. R. R. Coifman and G. Weiss, “Extensions of hardy spaces and their use in analysis,” Bulletin of the American Mathematical Society, vol. 83, no. 4, pp. 569–645, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. S. Han, “Calderón-type reproducing formula and the Tb theorem,” Revista Matemática Iberoamericana, vol. 10, no. 1, pp. 51–91, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Deng and Y. Han, Harmonic Analysis on Spaces of Homogeneous Type, Lecture Notes in Mathematics, Springer, Berlin, Germany, 2009.
  11. Y. Han, J. Li, and L. Ward, “Product Hp, CMOp, VMO and duality via orthonormal bases on spaces of homogeneous type,” preprint.
  12. Y. Han and E. Sawyer, “Littlewood-Paley theory on spaces of homogeneous type and the classical function spaces,” Memoirs of the American Mathematical Society, vol. 110, pp. 1–126, 1994. View at Google Scholar
  13. M. Frazier and B. Jawerth, “A discrete transform and decompositions of distribution spaces,” Journal of Functional Analysis, vol. 93, no. 1, pp. 34–170, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, Switzerland, 1983. View at MathSciNet